# SDR REXA2016072901429

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,036 hours, 22,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 ROWS OF EMERGENCY FLOOR LEVEL LIGHTING STRIP IS SLOW TO ILLUMINATE WHEN COLD WORKS FINE AFTER STRIP IS WARMED UP.  PERFORMED OPS CHECKED OF EMERGENCY FLOOR LEVEL LIGHTING, OPS CHECKED GOOD IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
